# SDR IPXA2019101197724

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110080
- Condition: Damaged
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR,  FRAME 47 FASTNER HOLE Q WAS OVERSIZED, LT SIDE.  REPAIRED THE FRAME IAW EO A300-5710-74239-A & EA 300-5710-01-A7909. (MINOR REPAIR)
